# SDR CA150924013

- Difficulty date: September 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,318 hours
- Engine: Allsn 250C47B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 407030401111A
- Condition: Cracked
- Location: Xmsn Deck
- Part time: 4,281 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION A 1.500" CRACK WAS FOUND ON THE UPPER RT SIDE TRANSMISSION DECK AREA.  IT IS BESIDE THE RT TRANSMISSION PYLON MOUNT AT LONG 109.62" TO 111.62" AND LATERAL STA 9.46" TO 10.96".  PART 9E CYCLES IS TOTAL RINS FOR THE PART ON THE ACFT.
